Alert archive / Wyoming / Special Weather Statements in 2014
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Aug 18, 2014, 2:21 PM MDT for Laramie County, Wyoming. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 2:21 PM MDT (20:21 UTC)
- Expired
- Aug 18, 2014, 2:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Cheyenne, WY
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 13 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 3059 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016
WWUS85 KCYS 182021
SPSCYS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT MON AUG 18 2014
WYZ117-118-182045-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
221 PM MDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 245
PM MDT...
AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF WARREN AF BASE...OR 6 MILES
SOUTHWEST OF CHEYENNE...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SOUTH GREELEY HIGHWAY...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 353 AND
360.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4102 10503 4115 10496 4107 10457 4100 10462
4099 10492
TIME...MOT...LOC 2022Z 290DEG 10KT 4108 10487
$$
TJTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 18, 11:21 AM MDT, 3 hours earlier.
Area forecast discussion, Aug 18, 11:21 AM MDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1121 AM MDT MON AUG 18 2014 .UPDATE... ISSUED AT 1100 AM MDT MON AUG 18 2014 WATER VAPOR IMAGERY LOOP LATE THIS MORNING SHOWED A SHORTWAVE TROUGH SLIDING SOUTHEAST FROM THE DAKOTAS TOWARD THE UPPER MIDWEST...A CLOSED LOW DROPPING SOUTH ALONG THE NORTHERN CA COAST...AND A RIDGE CENTERED OVER THE FOUR CORNERS REGION. WEST-NORTHWEST FLOW ALOFT HAS PULLED SOME SUBTROPICAL MOISTURE INTO THE CWA TODAY. THE 12Z RIW SOUNDING PRECIP WATER INCREASED A QUARTER INCH IN THE PAST 24 HOURS. THIS MOISTURE COMBINED WITH A PASSING WEAK UPPER LEVEL IMPULSE AND DAYTIME HEATING WILL RESULT IN AFTERNOON TSTORM DEVELOPMENT...WITH SCATTERED COVERAGE OVER THE SOUTHEAST WY MOUNTAINS AND FOOTHILLS. THE NAM SHOWS AN INSTABILITY AXIS FROM THE SOUTHERN NE PANHANDLE NORTHWEST ALONG THE LARAMIE RANGE WITH SBCAPES OF 800-1500 J/KG. UPSLOPE EASTERLY FLOW WILL ADVECT 50+ DEGREE DEW POINTS INTO SOUTHEAST WY THIS AFTERNOON. 0-6KM SHEAR IS AROUND 30 KT...SO THE POTENTIAL IS THERE FOR SOME STRONGER TSTORMS CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS OF 40 TO 50 MPH. WITH DRY AIR LINGERING IN THE SUB-CLOUD LAYER...HEAVY RAINFALL IS NOT EXPECTED. FOR THE MORNING UPDATE...TWEAKED CLOUD COVER AND POPS. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 529 AM MDT MON AUG 18 2014 TODAY WILL BE ANOTHER VERY WARM DAY AS AN UPPER LEVEL HIGH REMAINS CENTERED OVER THE FOUR CORNERS REGION AND MAINTAINS H7 TEMPS IN THE MID TEENS OVER THE CWA. THE SFC FRONT THAT MOVED SOUTH THROUGH THE EASTERN PLAINS LAST EVENING NOW LOOKS TO BE SITUATED NW-SE MIDWAY ACROSS THE CWA...WITH WEAK EASTERLY SFC FLOW IN THE EAST AND WEST-NORTHWEST FLOW TO THE WEST. DEW POINT DEPRESSIONS ACROSS MANY SITES IN THE EAST ARE 4 DEGREES OR LESS SO WITH LIGHT WINDS EXPECTED TO CONTINUE THRU THE MORNING...WILL LIKELY SEE PATCHY FOG ACROSS THIS AREA. SFC PRESSURE FALLS OUT WEST INDUCED BY HEATING OF THE HIGHER TERRAIN WILL CAUSE SFC WINDS ACROSS THE PLAINS TO STRENGTHEN SLIGHTLY AND BECOME AN EAST-NORTHEAST UPSLOPE COMPONENT AGAINST THE LARAMIE RANGE THRU THE AFTERNOON. INCREASING MID LEVEL MOISTURE WITHIN ENERGETIC FLOW OFF THE PACIFIC WILL INCREASE PWATS TO BETWEEN 0.5 AND 1 INCH FROM WEST TO EAST ACROSS THE CWA. THE COMBINATION OF HIGHER MOISTURE...MID LEVEL ENERGY...AND LLVL UPSLOPE FLOW WILL BRING A RETURN OF ISO-SCT THUNDERSTORMS FOR MUCH OF THE CWA THIS AFTERNOON AND EVENING. INITIATION WILL BE OFF THE MOUNTAINS THRU THE AFTN...WITH A FEW STORMS EXPECTED TO MOVE OFF THE HIGHER TERRAIN INTO THE PLAINS OF WYOMING AND SOUTHERN PANHANDLE WHERE SBCAPES WILL INCREASE TO AROUND 700 J/KG BY LATE AFTERNOON. CIN LOOKS TO BE MINIMAL ACROSS THIS AREA...BUT A STRONGER CAP WILL BE IN PLACE FURTHER TO THE NORTH AND EAST AND WILL REDUCE STORM CHANCES IN THAT AREA. BULK SHEAR WILL INCREASE TO BETWEEN 30 AND 40 KT OVER MUCH OF THE CWA BY 00Z TUESDAY...SO DO THINK A FEW STORMS WILL BECOME STRONG TO MARGINALLY SEVERE IN THE LATE AFTERNOON/EVENING...ESPECIALLY WHERE STORMS TRAVERSE ACROSS THE WYO PLAINS. GUSTY DOWNDRAFT WINDS AND HAIL WILL BE THE MAIN THREATS FROM THE STRONGER STORM ACTIVITY. UPSLOPE ALONG THE PINE RIDGE COULD INITIATE CONVECTION HERE IN THE EVENING DEPENDING ON WHETHER THE CAP CAN BE OVERCOME AT TIME OF MAX HEATING. ADDED IN A SLIGHT CHANCE FOR THUNDER HERE AS CONFIDENCE IS HIGH FOR AT LEAST A STORM OR TWO DEVELOPING AROUND 00Z. THE LLVL JET LOOKS TO STRENGTHEN TO ROUGHLY 20 KT OVERNIGHT WITHIN A WAA PATTERN OVER THE CWA...WITH THE NOSE OF THE JET ROUGHLY OVER THE PANHANDLE JUST BEFORE SUNRISE. THEREFORE...WOULD NOT BE SURPRISED TO SEE REDEVELOPMENT OF A FEW ELEVATED SHOWERS/STORMS IN THIS AREA IN THE EARLY MORNING ESPECIALLY ALONG THE HIGHER TERRAIN FEATURES. A DEEPER PLUME OF MONSOONAL MOISTURE WILL STREAM UP FROM THE SOUTHWEST ON TUESDAY ALONG WITH A STRONGER SHORTWAVE. PWATS WILL INCREASE TO 0.75 TO 1.25 INCHES FROM WEST TO EAST BY LATE AFTERNOON WITH THE HIGHER MID LEVEL MOISTURE MOVING IN AND ALSO AS INCREASING SOUTHEASTERLY SFC FLOW IN ADVANCE OF THE WAVE ADVECTS HIGHER LLVL MOISTURE INTO THE CWA AS WELL. BUT FIRST...THE POSSIBILITY EXISTS AS TO WHETHER A STRATUS DECK WILL DEVELOP OVER THE EASTERN PLAINS EARLY TUESDAY MORNING WITHIN INCREASING SOUTHEAST FLOW IN THE LOW LEVELS. GUIDANCE DOES NOT SUGGEST A WIDESPREAD EVENT WITH BL HUMIDITIES PROGGED TO BE ONLY AROUND 75 PERCENT...BUT STRATUS IS COMMON WITH THIS TYPE OF PATTERN SO KEPT AT LEAST PARTLY CLOUDY SKIES IN THE FORECAST FOR THE POSSIBILITY THAT STRATUS DOES DEVELOP. IF THE STRATUS DEVELOPS...THIS COULD HINDER DEVELOPMENT AND STRENGTH OF AFTN TSTORMS. IF NOT...THEN THE POSSIBILITY FOR A BROADER COVERAGE OF STRONG/SEVERE STORM THREAT WILL BE HIGHER. SHEAR WILL OVERALL BE WEAKER BY ABOUT 10 KT BUT INSTABILITY WILL BE HIGHER ESPECIALLY IN THE PANHANDLE WITH SBCAPES APPROACHING 2000 J/KG. FOR NOW...WILL JUST BUMP UP POPS FOR TUE AFTERNOON AND EVENING AS THE STRONGER SHORTWAVE AND INCREASING MOISTURE WILL NO DOUBT INITIATE TSTORMS ACROSS THE CWA. AT THE VERY LEAST...SHOULD SEE MODERATE TO BRIEF HEAVY RAIN OUT OF THIS ACTIVITY. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 529 AM MDT MON AUG 18 2014 WEDNESDAY...NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT MOVES INTO THE WESTERN DAKOTAS IN THE AFTERNOON...WITH DRYING WEST AND NORTHWEST WINDS ACROSS OUR COUNTIES...THUS ONLY ISOLATED LATE DAY THUNDERSTORMS ON TAP OVER AND NEAR OUR MOUNTAINS. THURSDAY...SOUTHWEST FLOW ALOFT PREVAILS WITH THE BULK OF THE MONSOONAL MOISTURE PROGGED TO REMAIN OVER COLORADO...THUS ONLY EXPECT ISOLATED LATE DAY THUNDERSTORMS OVER AND NEAR THE HIGHER TERRAIN. FRIDAY...NEXT SHORTWAVE TROUGH ALOFT MOVES ACROSS OUR COUNTIES NEAR PEAK HEATING...SPARKING LATE DAY ISOLATED TO SCATTERED THUNDERSTORMS PRIMARILY NORTH AND EAST OF A DOUGLAS TO KIMBALL LINE. SATURDAY...ZONAL...WEST TO EAST...FLOW PREVAILS. LOOKS LIKE ENOUGH LOW AND MID LEVEL...AND LOW LEVEL MOISTURE CONVERGENCE TO PRODUCING ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS...MOST COMMON OVER THE HIGHER TERRAIN. SUNDAY...FLOW ALOFT BACKS TO THE SOUTHWEST...AND WITH THE LOW LEVEL BOUNDARY ASSOCIATED...OVER OUR NORTHEASTERN COUNTIES...WILL GO WITH ISOLATED LATE DAY THUNDERSTORMS EAST OF A LUSK TO SIDNEY LINE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1121 AM MDT MON AUG 18 2014 VFR EXPECTED OVERALL THROUGH THE PERIOD AT ALL TERMINALS. EXCEPTIONS WILL BE SHORT PERIODS OF MVFR VSBYS FROM WIDELY SCTD AFTERNOON AND EARLY EVENING SHOWERS/TSTMS MAINLY IN THE VCTY OF KLAR AND KCYS. && .FIRE WEATHER... ISSUED AT 529 AM MDT MON AUG 18 2014 INCREASING MOISTURE IN THE MID AND LOW LEVELS OF THE ATMOSPHERE WILL KEEP HUMIDITIES ACROSS THE EASTERN PLAINS AROUND 20 PERCENT OR HIGHER TODAY...WITH MID TEEN READINGS EXPECTED IN THE LOWER ELEVATIONS WEST OF THE LARAMIE RANGE. WINDS ACROSS THE DISTRICT WILL OVERALL BE MUCH WEAKER THAN OVER THE WEEKEND...SO NOT EXPECTING ANY FIRE WEATHER CONCERNS TODAY. IN ADDITION...WILL SEE WIDELY SCATTERED T-STORMS DEVELOP OVER THE HIGH COUNTRY THIS AFTERNOON WITH A FEW STORMS MOVING OVER THE PLAINS AS WELL. THIS ACTIVITY WILL LIKELY PRODUCE WETTING RAINS. A BETTER CHANCE FOR MORE WIDESPREAD SHOWERS/STORMS WITH WETTING RAINS WILL OCCUR FOR THE DISTRICT ON TUESDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...JAMSKI SHORT TERM...RJM LONG TERM...RUBIN AVIATION...RE FIRE WEATHER...RJM
Hazardous weather outlook, Aug 18, 10:40 AM MDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1040 AM MDT MON AUG 18 2014 WYZ101>119-191645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1040 AM MDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE SOUTHEAST WYOMING MOUNTAINS AND FOOTHILLS...WITH A FEW STORMS MOVING EAST ONTO THE PLAINS. SOME OF THE THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY WINDS OF 40 TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND EVENING ACROSS SOUTHEAST WYOMING...WITH THE POSSIBILITY FOR GUSTY WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK...ESPECIALLY OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-191645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1040 AM MDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON MAINLY OVER SOUTHERN PORTIONS OF THE PANHANDLE. A FEW THUNDERSTORMS COULD ALSO DEVELOP ALONG THE PINE RIDGE THIS EVENING AND OVERNIGHT. SOME OF THE THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY OUTFLOW WINDS OF 40 TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND EVENING ACROSS THE WESTERN NEBRASKA PANHANDLE...WITH THE POSSIBILITY FOR GUSTY WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI/RJM
In the hours before
Special weather statement, Aug 18, 1:50 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 150 PM MDT MON AUG 18 2014 NEZ003-019-021-096-182030- BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE- 150 PM MDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX...NORTHEASTERN SCOTTS BLUFF...EXTREME NORTHWESTERN MORRILL AND SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 230 PM MDT... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE ALICE...OR 13 MILES NORTH OF SCOTTSBLUFF...MOVING EAST SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... LAKE MINATARE AND LAKE MINATARE CAMPGROUND AROUND 215 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4209 10325 4186 10341 4198 10373 4214 10365 TIME...MOT...LOC 1949Z 289DEG 11KT 4204 10357 JAMSKI
Special weather statement, Aug 18, 2:12 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 212 PM MDT MON AUG 18 2014 WYZ106-107-182100- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY- 212 PM MDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 300 PM MDT... AT 209 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF WHEATLAND...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHEATLAND... BORDEAUX... GRAYROCKS RESERVOIR... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 63 AND 90. && LAT...LON 4214 10466 4183 10484 4210 10512 4223 10499 TIME...MOT...LOC 2012Z 305DEG 17KT 4213 10501 TJT
Special weather statement, Aug 18, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT MON AUG 18 2014
WYZ117-118-182045-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
221 PM MDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 245
PM MDT...
AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF WARREN AF BASE...OR 6 MILES
SOUTHWEST OF CHEYENNE...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SOUTH GREELEY HIGHWAY...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 353 AND
360.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4102 10503 4115 10496 4107 10457 4100 10462
4099 10492
TIME...MOT...LOC 2022Z 290DEG 10KT 4108 10487
TJTThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:12 PM MDT | Special Weather Statement | CYS | Platte | 48 min |
| Aug 18, 2:54 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
| Aug 18, 3:30 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Aug 18, 4:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 33 min |
| Aug 18, 4:22 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Aug 18, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 35 min |
| Aug 18, 1:50 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 40 min |
| Aug 18, 1:56 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 34 min |
| Aug 18, 2:27 PM MDT | Special Weather Statement | CYS | Morrill | 63 min |
| Aug 18, 2:50 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 40 min |
| Aug 18, 3:11 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 49 min |
| Aug 18, 3:17 PM MDT | Special Weather Statement | CYS | Box Butte | 43 min |
| Aug 18, 3:33 PM MDT | Special Weather Statement | CYS | Morrill | 42 min |
| Aug 18, 3:59 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 14 min |
| Aug 18, 4:44 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 31 min |
| Aug 18, 5:21 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
Nearby
Special Weather Statements in Wyoming, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.